# SDR USAAD01047

- Difficulty date: March 13, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 8732030153
- Condition: Failed
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT-BUF - FLT 1055 - APPROXIMATELY 5 MINUTES BEFORE LANDING THE CABIN EMERGENCY LIGHTS STARTED TO FLICKER, AND CONTINUED UNTIL AFTER THE AIRCRAFT WAS PARKED AND THE TERMINAL.  MAINTENANCE REPLACED THE FORWARD EMERGENCY LIGHT CONTROL MODULE.  (M)
